Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

50 year old, have hot flashes followed by pins and needles in body, intense pain, diagnosed with Giardia, fibromyalgia. Help?

This is for my mom. She is 50. She is having hot flashes . Once she starts to sweat she feels pins and needles over her entire body, enough to cause a great deal of pain. Her doctor diagnosed her with Giardia , and Fibromyalgia . And gave her estrogen pills, 1mg told her she had to wait two days before taking them. The hot flashes are a concern due to the amount of pain it puts her in. Any help or a direction to start with would be greatly appreciated.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Rmdoby,
Thanks for query.
These symptoms are likely due to menopause or pre menopausal period.
This is due to hormonal changes or hormonal imbalance.
Initially she will have these problems but gradually it will be well settled.
Some time she may require some hormonal treatment under observation of her gynaec.
Ask her to attend menopause clinic.
Ok and bye.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor